# SDR NOCA03909

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112253
- Part serial: 1603
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER IN AFT GALLEY, SPARKS COMING FROM WIRING.  REPLACED COFFEEMAKER AS PER MM 25-31-99.
